# SDR DALA109183265

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 34,205 hours, 15,355 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON L1 DOOR FWD CORNER FITTING. REPAIRED IAW SRM 51-42-11, 51-44-11.
